# SDR HNAA2023122600494

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 42,078 hours, 37,780 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE AND VIBRATION ON CLIMBOUT FROM NOSE GEAR AREA.  FOUND #1 DOOR ACTUATOR ASSY HAS TOO MUCH PLAY WHEN THE DOOR MOVES UP AND DOWN. R/R'D DOOR ACTUATOR IAW AMM 32-33-03. OPS CHECKS GOOD.
